# SDR CA040825009

- Difficulty date: August 18, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-2Q8
- Aircraft time: 56,098 hours
- Engine: Pwa JT8D15
- System (JASC): 2761 · Drag Control Actuator
- Part: Cap
- Part number: 66227741
- Condition: Leaking
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 654456113
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TURN BACK DUE TO LOSS OF HYDRAULIC FLUID SYSTEN B IN FLIGHT. ON INSPECTION FOUND PLUG ON NR2 SPOILER ACTUATOR LEAKING.  REPLACED PLUG P/N 66-22774-1 IAW CMM OVH 27-60-41.  B SYSTEM CASE DRAIN FILTER TO B SYSTEM PRESS FILTERS CHECKED FOR CONTAMINATION.  NO CONTAMINATION FOUND.  FUNCTION CHECKED SPOILERS AND LEAKED CHECKED.  OK FOR SERVICE. CARRIED OUT RII INSPECTION. OK.
